# SDR AALA202311023585

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 40,351 hours, 16,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR, NEW RED COVER IS CAUSING PROBLEMS TOO BIG OR THICK. RESECURED GIRT BAR COLLAR, LOCATED RED COVER BACK TO CORRECT LOCATION. OPERATIONAL CHECK NORMAL.
